MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE®; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE®; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Late 60¿s male with history of diabetes, hypertension and pulmonary embolism.Resent shortness of breath and tachycardia.Procedure: heart catheterization, percutaneous coronary intervention and balloon angioplasty.The shaft of the boston scientific nc emerge monorail ptca dilatation catheter broke, in patient, while stenting.Device removed without known harm to patient.Another catheter was used to finish procedure.Manufacturer response for catheters, transluminal coronary angioplasty, percutaneous, nc emerge® (per site reporter).Will obtain.

Brand Name
NC EMERGE®
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key13167908
Report Number13167908
Device Sequence Number5478688
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public(01)08714729846390(17)231004(10)28133152
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/29/2021
Report Date (Section F) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926712300
Device Lot Number28133152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight100 KG
Date Report Sent to FDA12/29/2021